# SDR TWAA0014603

- Difficulty date: September 8, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N931L
- Make and model: Doug DC-9-32
- Aircraft serial: 47173
- Aircraft time: 82,215 hours, 87,286 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK FORMER CASTING WAS CRACKED AT STA 658, LBL 58 INCHES.  REMOVED AND REPLACED WITH NEW CASTING PER DOUGLAS DRAWING 9919615, TWA ARA 17117A, DOUGLAS DRAWING 5918374, AND DOUGLAS DRAWING 5910537.
